# SDR AWXA200300804

- Difficulty date: July 14, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 14,381 hours, 5,487 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT LAS EN ROUTE FOR SEA, AT TAKEOFF POWER NR 1 ENGINE TEMPERATURE REACHED APPROXIMATELY 620 DEGREE'S FOR LESS THAN 2 SECONDS. FLIGHT CREW REJECTED TAKEOFF AND RETURNED TO GATE. MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE INLET AND EXHAUST SYSTEM WITH NO FINDINGS PER AMM TASK 71-00-00-710-014. NO ADDITIONAL INSPECTIONS REQUIRED DUE TO ENGINE DID NOT REACH THE 635 DEGREE THRESHOLD.
